Clifford Algebras and Bott Periodicity — Bibliography

Bibliography

1

M. F. Atiyah and D. W. Anderson. K-theory. Advanced Books Classics Series. Avalon Publishing, 1994.

2

M. F. Atiyah, R. Bott, and A. Shapiro. Clifford modules. Topology, 3(Supplement 1):3 – 38, 1964.

3

M. F. Atiyah and I. M. Singer. Index theory for skew-adjoint fredholm operators. Publications Mathématiques de l'IHÉS, 37:5–26, 1969.

4

R. G. Bartle and L. M. Graves. Mappings between function spaces. Transactions of the American Mathematical Society, 72(3):400–413, 1952.

5

P. Enflo. A counterexample to the approximation problem in banach spaces. Acta Math., 130:309–317, 1973.

6

N. H. Kuiper. The homotopy type of the unitary group of hilbert space. Topology, 3(1):19 – 30, 1965.

7

J. W. Milnor. On spaces having the homotopy type of a cw-complex. Transactions of the American Mathematical Society, 90(2):272–280, 1959.